# SDR EE4Y1003003

- Difficulty date: March 11, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 53,952 hours, 66,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 53,952 hours, 66,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOWER FUSELAGE FWD CARGO COMPARTMENT INSPECTION COOPESA FOUND AT LONG 30 BETWEEN STA 427 AND 446 LONGERON CORRODED.
